Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Dull pain, burning sensation in chest, nausea after COCAINE.

Resolved Question:

Dear Sir/Madam,
For the last 6 weeks I have been suffering with the following system:

1) Dull aching pain in the center chest area (Constant).
2) An occasional burning sensation in the center chest and sternum.
3) An occasional (slight) nausea feeling.
4) A slight feeling of being short of breath.

I have recently had a full examination with a Cardiologist, who was able to rule out any heart condition.
The issue started after one night of consuming large amounts of cocaine. It was a one off, and I do not take this drug (or any other) on a regular basis.

I am a 47 year old male Caucasian. I'm 5'11 and weigh 203 lbs. I'm in good physical condition and frequent the gym (4 days a week). I'm a non-smoker and drink very little alcohol. My eating habit is healthy. My only vice would be my coffee intake (4-5) cups per day.
I was advised by the Cardiologist to take a NSAID (Aspirin) for two weeks following the cocaine consumption along with PPI (Nexium). Since then, I have stopped taking the Aspirin but still take Nexium 20mg twice daily.
Questions:
1) How long should I be taking the PPI for? ( I’m concerned with having to take this medication on a long term basis, due to any side effects)

2) What could be the cause for this to be persistent/constant?

3) Are there any specific test’s that I can have done?

Any help would be much appreciated.

Kind regards,
Steve

Category: Family Physician-GP

Ask Your Own Question

Category: HIV- AIDS Specialist
 23 Doctors Online

Hello,
Thank you for your query at DoctorSpring.com
I understand your concern.
From your history, it seems like a reflux disorder, since the cardiac evaluation is normal, and I will advise you to take a combination of Rabeprazole and Domperidone twice daily for 2 weeks. It also falls under the PPI category, and has no long term side effects.
If it still does not resolve, I will advise an endoscopy, because this is definitely related to gastric causes, rather than any cardiac problems.
Please feel free to discuss further,
Regards.


Dr. Jaydeep Tripathy
Category: HIV- AIDS Specialist
Experience: 
MBBS from Sri Ramachandra University in December 2011
M.Med (Family Medicine) - TNMGR University, Chennai
MBA-MPH in Public Health in March 2016, SRM University
Finished AFIH in March 2016, SRM University
MRCP ( UK ), Internal Medicine, Royal College of Physicians, June 2016
Fellowship in Diabetology from Martin Luther University in January 2017

Currently Resident Physician, in MD Radiodiagnosis - Kamakshi Memorial Hospital, Chennai
Dr. Jaydeep Tripathy and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news